# SDR SIMA20210603002

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 12,077 hours, 7,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS 1L DOOR ARMING LEVER DIFFICULT TO OPERATE TENDS TO STICK HALFWAY THROUGH OPERATION-C/A-CLEANED AND LUBED 1 L DOOR, IAW E 175 AMMK STANDARD PRACTICES OPS CK GOOD
